# SDR ABXA9500802

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 5912596501
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE LEFT OUTBOARD FLAP HINGE FITTING BEARING HOLE ELONGATED.  REPAIRED IAW ABX REA D927-12127-MR.
